MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TOTAL PROTEIN GEN.2; BIURET TOTAL PROTEIN

ROCHE DIAGNOSTICS TOTAL PROTEIN GEN.2; BIURET TOTAL PROTEIN
Catalog Number 08058652190
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The tp2 expiration date was not provided.The albp reagent lot number and expiration date were not provided.The cobas pro c503 analytical unit serial number was (b)(6).The alarm trace showed abnormal aspiration alarms.The field service engineer (fse) visited the customer's site and found no issues with the analyzer.The fse replaced the sample probe.The customer had no further issues after the sample probe was replaced.The root cause was consistent with a pre-analytical issue.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient's sample tested with total protein gen.2 (tp2) assay and albumin bcp (albp) assay on a cobas pro c503 analyzer.This medwatch will apply to the tp2 assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the albp assay.Tp2: initial result: 5.60 g/l.Repeat result: 75.3 g/l.Albp: initial result: 4.83 g/l.Repeat result: 42.4 g/l.The medical personnel questioned the results and the sample was then repeated.

Brand Name
TOTAL PROTEIN GEN.2
Common Device Name
BIURET TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18305589
Report Number1823260-2023-03937
Device Sequence Number6115210
Product Code CEK
UDI-Device Identifier07613336121528
UDI-Public07613336121528
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08058652190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2023
Initial Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown